Lojasiewicz inequalities near simple bubble trees

Malchiodi, A, Rupflin, M and Sharp, B orcid.org/0000-0002-7238-4993 (2024) Lojasiewicz inequalities near simple bubble trees. American Journal of Mathematics, 146 (5). pp. 1361-1397. ISSN 0002-9327

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This item is protected by copyright. This is an author produced version of an article published in the American Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: October 2024
  • Published (online): October 2024
  • Accepted: 13 September 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Apr 2023 15:55
Last Modified: 17 Oct 2024 09:30
Published Version: https://muse.jhu.edu/article/937946
Status: Published
Publisher: Johns Hopkins University Press
Identification Number: 10.1353/ajm.2024.a937946
Open Archives Initiative ID (OAI ID):

Export

Statistics